# SDR AU990685

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1630&1650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRINGER 47R CORRODED IN AREA BETWEEN BS 1630 AND BS 1650.  LENGTH OF CORROSION 254 MM (10 INCHES) - WIDTH OF CORROSION 52.8 MM (2 INCHES) - DEPTH OF CORROSION 1.524 MM (0.060 INCH).
